# SDR SIMA20201225001

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 40,781 hours, 35,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR EXIT SIGN INOPERABLE.  C/A: R & R NR 3 BATTERY PACK, IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A.  R & R BATTERY POWER SUPPLY, IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A.  OPERATIONS CHECK GOOD.
